# SDR YENA2023091101067

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,763 hours, 23,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 20 RH JOOGLE AREA FROM HOLE Ñ6 AT DOOR STOP FITTING 7 LEVEL AT FWD GALLEY AREA (CRACK LENGTH IS 0.128 INCH AND CRA CK DIRECTION IS 9:00 O CLOCK); REF AEROMAN NR 2023 481372 WO 2023 273/1 PERFORMED PERMANENT REPAIR LOC FRAME 20 RH JOOGLE AREA FROM HOLE #6 AT DOOR STOP FITTING 7 LEVEL AT FWD GALLEY AREA IAW REPAIR DRAWING # R53113041. TOOL USED TOOL USED: EDDY CURRENT EQUIPMENT PN 600D SN 220272512 DUE DATE DEC-17-2023. TOOL USED MICROMETER P/N:293-344-30; S/N:71690646; DUE DATE:NOV-29-2023 AND SMALL P/N:154-901;S/N:AE-412975; DUE DATE: SEP-05-2023. TOOL USED CALIPER P/N= 500-196-30, S/N= B21140348, DUE DATE: JUL-21-2024. SMALL HOLE GAUGES P/N= 154-901, S/N= SE-411361, DUE DATE= JAN-27-2024. TOOL USED: KIT TOOL FTI-A320-52-1071-1, S/N= AE-27068, DUE DATE: JAN-19-2024. COMBINATION GAGE P/N= CBG-8-1-N-1, S/N= AE-410430, DUE DATE; NOV-01-2023.
